Jump to content
CrazyBoards.org

Recommended Posts

Hey everyone.  I was just put on Zyprexa (currently 5mg, but I'm suppose to be going up to 10mg or 15mg), and I've been on it for almost a week.  My girlfriend said that while I've been sleeping I've been abnormally twitching.  I also have noticed that my hands have been shaking a lot.  Is this a normal side-effect of Zyprexa, and will it go away, or should I discontinue?  I see my psychiatrist on the 8th.

Link to comment
Share on other sites

  • 2 weeks later...

This is one of those things that is hard to measure yourself.  What might seem like a major tremor could just be a minor twitch.

 

I have a slight tremor and my p-doc said it was nothing to worry about; he sees people with serious tremors, and you can tell the difference.

 

All Im saying is dont panic; if its bothering you get medical advice.

Link to comment
Share on other sites

Man I didnt like Zyprexa much at all.  My Pdoc's nurse, who is usually on the mark, prescribed this during what she thought might have been a psychosis NOS.  Anyways, I felt stranger on that drug than anything I've taken before.  My sense of interior/exterior got really weird, almost impossible to explain.

 

Having said that, it's a beast for helping to knock out any problem or fast thoughts, and it was good for sleep.  I hope it helps you and you get over this.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...